Commun. Korean Math. Soc. 2018 Vol. 0, No. 0, 695—1048
On the $g$-circulant matrices
Mustafa Bah\c{s}i, S\"{u}leyman Solak
MSC numbers : 15B05, 15A60, 11B37, 11B39
Commun. Korean Math. Soc. 2018 Vol. 33, No. 3, 695—704
Remarks on isomorphisms of transformation semigroups restricted by an equivalence relation
Chaiwat Namnak, Nares Sawatraksa
MSC numbers : 20M20
Commun. Korean Math. Soc. 2018 Vol. 33, No. 3, 705—710
Semisimple dimension of modules
Bahram Amirsardari, Saeid Bagheri
MSC numbers : 16D90, 16P70, 03E10
Commun. Korean Math. Soc. 2018 Vol. 33, No. 3, 711—719
Jordan generalized derivations on trivial extension algebras
Mohammad Ali Bahmani, Driss Bennis, Hamid Reza Ebrahimi Vishki, Azam Erfanian Attar, Barahim Fahid
MSC numbers : 15A78, 16W25, 47B47
Commun. Korean Math. Soc. 2018 Vol. 33, No. 3, 721—739
A generalization of Armendariz and NI properties
Dan Li, Zhelin Piao, Sang Jo Yun
MSC numbers : 16N40, 16S36, 16U80, 16D25
Commun. Korean Math. Soc. 2018 Vol. 33, No. 3, 741—750
Nil-clean rings of nilpotency index at most two with application to involution-clean rings
Yu Li, Xiaoshan Quan, Guoli Xia
MSC numbers : Primary 16U60
Commun. Korean Math. Soc. 2018 Vol. 33, No. 3, 751—757
Weak and strong convergence theorems for the modified Ishikawa iteration for two hybrid multivalued mappings in Hilbert spaces
Watcharaporn Cholamjiak, Natchaphan Chutibutr, Siwanat Weerakham
MSC numbers : 47H10, 54H25
Commun. Korean Math. Soc. 2018 Vol. 33, No. 3, 767—786
Hyponormal singular integral operators with Cauchy kernel on $L^2$
Takahiko Nakazi
MSC numbers : 45E10, 47B35, 47B20
Commun. Korean Math. Soc. 2018 Vol. 33, No. 3, 787—798
Br\"uck conjecture and a linear differential polynomial
Indrajit Lahiri, Bipul Pal
MSC numbers : 30D35
Commun. Korean Math. Soc. 2018 Vol. 33, No. 3, 799—808
On weighted and pseudo-weighted spectra of bounded operators
Nassim Athmouni, Hatem Baloudi, Aref Jeribi, Ghazi Kacem
MSC numbers : 47A53, 47A53, 47A55, 82D75
Commun. Korean Math. Soc. 2018 Vol. 33, No. 3, 809—821
   1  ·  2  ·  3   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd